MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site full name: (b)(6).Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).: device not returned.
 
Event or Problem Description
It was reported that after inserting the intra-aortic balloon (iab) and initiating therapy, the customer found the iab would not inflate.They then pulled out the iab and replaced it with a new one.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and blood found on the exterior of the catheter.A kink was found on the catheter tubing near the y-fitting approximately 76.2cm from the iab tip.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and no leaks were detected.The iab was placed on the cs300 pump and the iab fully inflated.No alarm sounded from the pump.The evaluation determined a kink in the catheter tubing.It is difficult to determine when or how a kink in the catheter occurs.Although we did not repeat the event in the laboratory setting, a kink can cause inflation difficulty or an alarm.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #: (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key15322977
Report Number2248146-2022-00668
Device Sequence Number5203826
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public10607567109343
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2025
Device Model Number0684-00-0480-01C
Device Catalogue Number0684-00-0475
Device Lot Number3000223640
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age69 YR
Patient SexMale
Patient Weight60 KG